# SDR CALA2016052600327

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 101,425 hours, 15,931 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

OVEN R42 A4, PAPER CONTENTS SHEET LEFT ATTACHED TO INSERT & CAUGHT FIRE WHEN OVEN REACHED TEMPERATURE.  EXTINGUISHED WITH HALON.  NO OTHER DAMAGE NOTED.  CONFIRMED ONLY ATTRIBUTED TO A4 PAPER SHEET LEFT ON INSERT.  ACCOMPLISHED CHECKS IAW AMM 05-51-56 & FORM 46.6020 COMPLETED.  NO OTHER FAULTS NOTED. OVEN R42 DEACTIVATED DUE HALON USED.  26 MAY 16 OVEN DEACTIVATED, DUE TO HALON DISCHARGED INTO CAVITY.
